Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5758 Publications


2000 | Journal Article | IST-REx-ID: 4272
The stability of symmetrical solutions to polygenic models
N.H. Barton, M. Shpak, Theoretical Population Biology 57 (2000) 249–263.
View | DOI
 

2000 | Journal Article | IST-REx-ID: 4273
Limits to natural selection
N.H. Barton, L. Partridge, Bioessays : News and Reviews in Molecular, Cellular and Developmental Biology 22 (2000) 1075–1084.
View | DOI
 

2000 | Journal Article | IST-REx-ID: 4274 | OA
Genetic hitchhiking
N.H. Barton, Philosophical Transactions of the Royal Society of London. Series B, Biological Sciences 355 (2000) 1553–1562.
View | DOI | Download (ext.)
 

2000 | Book Chapter | IST-REx-ID: 4275
Differentiation
N.H. Barton, in:, Encyclopedia of Biodiversity, Academic Press, 2000, pp. 85–94.
View | DOI
 

2000 | Book Review | IST-REx-ID: 4276
Population genetics of multiple loci
N.H. Barton, Genetical Research 75 (2000) 371–373.
View
 

Search

Filter Publications